Injecting - Protruding Blemishes at Injection Site

Discussion in 'Heroin' started by sammydaze, Mar 20, 2006.

  1. sammydaze

    sammydaze Newbie

    Reputation Points:
    72
    Messages:
    34
    Joined:
    Feb 22, 2006
    Occasionally, when SWIM injects, something strange happens. At the injection sight and all along the vein, his skin will inflame and protrude. It looks similar to a miss, but it is not a miss, and has nothing to do with technique. For example, if SWIM hits his lower forearm, within seconds, inflamed protruding blemishes appear all along the vein, all up his arm. Within 10 or 20 minutes, the "swelling" goes down and his arm looks normal again. Has anyone ever experienced this? Seen it? Know whats up with it?

    Cheers.
     
  2. enquirewithin

    enquirewithin Gold Member

    Reputation Points:
    3,605
    Messages:
    5,785
    Joined:
    Dec 11, 2004
    from bermuda
    What is SWIS injecting? It sounds like impurities are present.
     
  3. deji

    deji Silver Member

    Reputation Points:
    10
    Messages:
    115
    Joined:
    Dec 14, 2005
    Yeah, that has happened to me ALOT. Depends on the dope. Some dope burns up the arm, and break out like crazy. Some is smooth. You know you didn't miss when its up your arm. Miss will get numb usually.

    Is You injecting street heroin?
     
  4. sammydaze

    sammydaze Newbie

    Reputation Points:
    72
    Messages:
    34
    Joined:
    Feb 22, 2006
    Thank you for the responses. I am injecting street heroin, and is inclinded to agree with the suggestion regarding impurities
     
  5. Smeg

    Smeg Opiates & Opioids Staff Member

    Reputation Points:
    3,943
    Messages:
    1,605
    Joined:
    Oct 26, 2009
    56 y/o from U.K.
    I'm going to bump this thread. The reason for this is that I feel that the OP's initial inquiry may not have really been fully explored.

    Could it be that it's an allergic reaction, or just the given answers in the thread? I do realise that sammydaze hasn't been around for years, but any similar experiences and knowledge of what has been described in the first post would be appreciated.
     
  6. DiacetylEntertainment

    DiacetylEntertainment Silver Member

    Reputation Points:
    305
    Messages:
    248
    Joined:
    Aug 5, 2011
    25 y/o from U.S.A.
    I've had all types of strange things happen with different drugs used with various injection locations.

    Once, cocaine introduced into a vein in my elbow produced red spots up and down the entirety of my arm. Very scary experience; thankfully it dissipated. Since OP is no longer around we will never know what his particular problem was.

    It could have been the cutting agent precipitating a reaction. His technique could have been off as well. I had an issue where I learned to inject from friends who were also misinformed. I was holding the tourniquet throughout the shot and that would cause red blotches to surround the injection site occasionally.

    Diphenhydramine (benadryl) can be a helpful tool to rule out allergic reaction or not. It interacts with opiates though, so be careful.
     
  7. Joe29

    Joe29 Silver Member

    Reputation Points:
    170
    Messages:
    314
    Joined:
    Apr 22, 2012
    from Australia
    I had this happen to me about a month ago, I started freaking out. I'm guessing it was a reaction to what the dope was cut with. It went away after an hour or so for me.
     
  8. gonzochef

    gonzochef Professional lab rat Palladium Member Donating Member

    Reputation Points:
    5,535
    Messages:
    1,745
    Joined:
    Aug 27, 2015
    35 y/o from U.S.A.
    I've experienced something very similar when injecting some batches of black tar heroin. Sometimes it itches, sometimes not. Always goes away within minutes. I've always made the assumption that it is a histamine reaction due to traces of codeine in BTH. Since BTH is made by acetylation of whole opium, impurities remain along with the whole spectrum of alkaloids, including morphine, codeine, thebaine, etc. Other types of heroin are made from extracted morphine alone, so a histamine reaction is less likely. Since the OP is gone, I can't say for certain that my experience and assumption about histamine release is accurate, but I would guess the "street heroin" he was using was Black Tar Heroin.